Брежнев Юрий Владимирович

Публикации

Общее число записей - 12
1 Brezhnev Yu.V. Linear Superposition as a Core Theorem of Quantum Empiricism // Universe. 2022. Vol. 8, № 4. Art. num. 217. URL: https://www.mdpi.com/2218-1997/8/4/217.
2 Brezhnev Yu.V., Tsvetkova A.V. An exactly solvable problem of wave fronts and applications to the asymptotic theory //Physica D: Nonlinear Phenomena. 2021. Vol. 419. P. 132868.
3 Brezhnev Yu.V. The Born rule as a statistics of quantum micro-events //Proceedings of the Royal Society A Mathematical, Physical and Engineering Sciences. 2020. Vol. 476, № 2244. P. 20200282-1-20200282-22.
4 Brezhnev Yu.V., Tsvetkova A.V. On Hamiltonian Systems Integrable in Elliptic Functions That Describe Waves over Underwater Banks and Ridges //Mathematical Notes. 2019. Vol. 105, № 5-6. P. 917-922.
5 Brezhnev Yu. V. The sixth Painlev transcendent and uniformization of algebraic curves //Journal of Differential Equations. 2016. Vol. 260, № 3. P. 2507-2556.
6 Brezhnev Yu.V. Analytic connections on Riemann surfaces and orbifolds //Journal of Geometry and Physics. 2015. Vol. 97. P. 166-176.
7 Brezhnev Yu.V. On a quantization of the classical theta-functions //Symmetry, Integrability and Geometry: Methods and Applications. 2015. Vol. 11. P. 035.
8 Brezhnev Yu.V., Sazonov S.V. On the nonlinear dissipative dynamics of weakly overdamped oscillators // Journal of Experimental and Theoretical Physics. 2014. Vol. 119, № 5. P. 971‒984. DOI: 10.1134/S1063776114110028
9 Брежнев Ю.В., Сазонов С.В. О нелинейной диссипативной динамике слабо переторможенных осцилляторов // Журнал экспериментальной и теоретической физики. 2014. Т. 146, № 5(11). С. 1106‒1121.
10 Brezhnev Yu.V., Sherratt Jonathan A. The mean Values of the Weierstrass Elliptic Function – ρ: Theory and Application //Physica D: Nonlinear Phenomena. 2013. Vol. 263, № 1. P. 86-98.
11 Brezhnev Yu.V. Noncanonical Extension of θ – Functions and Modular Integrabilityof θ – Constants //Proceedings of the Royal Society of Edinburgh, Section: A Mathematics. 2013. Vol. 143, № 4. P. 689-738.
12 Brezhnev Yu.V. Elliptic Solitons, Fuchsian Equations, and Algorithms //St. Petersburg Mathematical Journal. 2013. Vol. 24, № 4. P. 555-574.